American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] P. Frosini and C. Landi. Reparametrization invariant norms. Trans. Amer. Math. Soc. 361 (2009) 407-452. MR 2439412.
Abstract, references, and article information   
View Article: PDF

[2] José Bonet, Antonio Galbis and Siegfried Momm. Nonradial Hörmander algebras of several variables and convolution operators. Trans. Amer. Math. Soc. 353 (2001) 2275-2291. MR 1814070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Siegfried Momm. On the dependence of analytic solutions of partial differential equations on the right-hand side . Trans. Amer. Math. Soc. 345 (1994) 729-752. MR 1254192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Johnson and C. J. Neugebauer. Change of variable results for $A\sb p$- and reverse H\"older ${\rm RH}\sb r$-classes . Trans. Amer. Math. Soc. 328 (1991) 639-666. MR 1018575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marek Nawrocki. Multipliers, linear functionals and the Fr\'echet envelope of the Smirnov class $N\sb *({\bf U}\sp n)$ . Trans. Amer. Math. Soc. 322 (1990) 493-506. MR 974523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] José Bonet, Pablo Galindo, Domingo García and Manuel Maestre. Locally bounded sets of holomorphic mappings . Trans. Amer. Math. Soc. 309 (1988) 609-620. MR 961603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Klaus-D. Bierstedt, Reinhold Meise and William H. Summers. A projective description of weighted inductive limits . Trans. Amer. Math. Soc. 272 (1982) 107-160. MR 656483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Per Hag. Restrictions of convex subsets of $C(X)$ . Trans. Amer. Math. Soc. 233 (1977) 283-294. MR 0467264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert F. Wheeler. The Mackey problem for the compact-open topology . Trans. Amer. Math. Soc. 222 (1976) 255-265. MR 0425593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Katsaras. Some locally convex spaces of continuous vector-valued functions over a completely regular space and their duals . Trans. Amer. Math. Soc. 216 (1976) 367-387. MR 0390733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dennis M. Schneider. Sufficient sets for some spaces of entire functions . Trans. Amer. Math. Soc. 197 (1974) 161-180. MR 0357835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jo ao B. Prolla and Silvio Machado. Weighted Grothendieck subspaces . Trans. Amer. Math. Soc. 186 (1973) 247-258. MR 0402477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Guido Zapata. Bernstein approximation problem for differentiable functions and quasi-analytic weights . Trans. Amer. Math. Soc. 182 (1973) 503-509. MR 0343000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Dennis Sentilles. Bounded continuous functions on a completely regular space . Trans. Amer. Math. Soc. 168 (1972) 311-336. MR 0295065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joel H. Shapiro. Weak topologies on subspaces of $C(S)$ . Trans. Amer. Math. Soc. 157 (1971) 471-479. MR 0415285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1